# SDR 97ZZZX1815

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493SC
- Make and model: Piper PA-31-350
- Aircraft serial: 317652048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 40659
- Condition: Cracked
- Location: Lt Wing
- Part time: 16,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RAMP INSPECTION, THREE CRACKS WERE FOUND IN THE LEADING EDGE SKIN.  THESE CRACKS WERE LOCATED AT WING STATIONS 174, 160, AND 147, IN THE UPPER SKIN SURFACE ALONG THE AFT STRINGER.
